Supported in part by NSF (DMS-0901355).
The quasi-randomness of hypergraph cut properties†
Article first published online: 30 MAR 2011
Copyright © 2011 Wiley Periodicals, Inc.
Random Structures & Algorithms
Volume 40, Issue 1, pages 105–131, January 2012
How to Cite
Shapira, A. and Yuster, R. (2012), The quasi-randomness of hypergraph cut properties. Random Struct. Alg., 40: 105–131. doi: 10.1002/rsa.20364
- Issue published online: 23 NOV 2011
- Article first published online: 30 MAR 2011
- Manuscript Accepted: 1 SEP 2010
- Manuscript Received: 31 JAN 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!